# SDR ERKR0510032326416

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 94,474 hours, 16,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNK
- Part serial: UNK
- Condition: Broken
- Location: Zone 200
- Part time: 94,474 hours, 16,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED DVI OF STA. 1000 FRONT SPAR SHEAR TIE, FOUND 1EA INTERCOSTAL LUG FITTING BROKEN AT LBL 11.33, REPLACEMENT OF THE PART IS REQUIRED PER EO 5312-22-01 G2 CONDITION 6 STEP #27 FIG. 4.
